# SDR REXA2018120311160

- Difficulty date: October 11, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 30,766 hours, 28,494 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3198005
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEP 832FT LOWER HINGE ASSEMBLY IS CORRODED. INSTALLED HINGE PN PANEL 832FT IAW CRJ 200 SRM 51-41-02. AAR SM-58
